MathSciNet Relay Station
MathSciNet bibliographic data
MR2140627 11L07
Bourgain, J. Estimates on exponential sums related to the Diffie-Hellman distributions. Geom. Funct. Anal. 15 (2005), no. 1, 1–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement